Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 51, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Mar 30, 2010, 10:16 AM EDT for Morris County, Passaic County, New Jersey. It took effect at Mar 30, 2010, 11:47 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 10:16 AM EDT (14:16 UTC)
- In effect from
- Mar 30, 2010, 11:47 PM EDT
- Expired
- Apr 1, 2010, 1:34 AM EDT
- In force
- 26 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Morris County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pequannock River at Macopin (MCPN4). The gauge peaked at 5.59 ft at Mar 31, 2010, 4:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01382500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
093
WGUS41 KPHI 301416
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1016 AM EDT TUE MAR 30 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-302016-
/O.NEW.KPHI.FL.W.0051.100331T0600Z-100401T0900Z/
/MCPN4.1.ER.100331T0600Z.100331T1700Z.100401T0300Z.NO/
1016 AM EDT TUE MAR 30 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:15 AM TUESDAY THE STAGE WAS 4.8 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 5.7 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TOMORROW EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 4.83 TUE 9 AM 5.7 WED 1 PM
&&9 follow-up statements
027
WGUS81 KPHI 301950
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
350 PM EDT TUE MAR 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-310550-
/O.EXT.KPHI.FL.W.0051.100331T0300Z-100401T1200Z/
/MCPN4.1.ER.100331T0300Z.100331T1200Z.100401T0600Z.NO/
350 PM EDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:15 PM TUESDAY THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO
NEAR 5.7 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.18 TUE 3 PM 5.7 WED 8 AM
&&235
WGUS81 KPHI 301951
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
351 PM EDT TUE MAR 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-310551-
/O.CON.KPHI.FL.W.0051.100331T0300Z-100401T1200Z/
/MCPN4.1.ER.100331T0300Z.100331T1200Z.100401T0600Z.NO/
351 PM EDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:15 PM TUESDAY THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO
NEAR 5.7 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.18 TUE 3 PM 5.7 WED 8 AM
&&035
WGUS81 KPHI 310234
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1034 PM EDT TUE MAR 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-311234-
/O.EXT.KPHI.FL.W.0051.100331T0347Z-100401T1800Z/
/MCPN4.1.ER.100331T0347Z.100331T1200Z.100401T1200Z.NO/
1034 PM EDT TUE MAR 30 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 PM TUESDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 5.8 FEET BY TUESDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.43 TUE 10 PM 5.8 WED 8 AM
&&684
WGUS81 KPHI 310815
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE PEQUANNOCK RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC027-031-311815-
/O.EXT.KPHI.FL.W.0051.000000T0000Z-100401T1200Z/
/MCPN4.1.ER.100331T0615Z.100331T1800Z.100401T0600Z.NO/
415 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 3:30 AM THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING AND IT SHOULD CREST NEAR
5.8 FEET THIS AFTERNOON. THE RIVER SHOULD FALL BACK BELOW FLOOD
STAGE TONIGHT.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.51 WED 3 AM 5.8 WED 2 PM
&&
IOVINO350
WGUS81 KPHI 311427
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1027 AM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-010027-
/O.EXT.KPHI.FL.W.0051.000000T0000Z-100401T0600Z/
/MCPN4.1.ER.100331T0615Z.100331T1800Z.100401T0000Z.NO/
1027 AM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 5.56 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.6 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.56 WED 10 AM 5.6 WED 2 PM
&&657
WGUS81 KPHI 311948
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
348 PM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
POMPTON RIVER AT POMPTON PLAINS AFFECTING MORRIS AND PASSAIC COUNTIES
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-010548-
/O.EXT.KPHI.FL.W.0051.000000T0000Z-100401T1100Z/
/MCPN4.1.ER.100331T0615Z.100331T1745Z.100401T0500Z.NO/
348 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 3:15 PM WEDNESDAY THE STAGE WAS 5.6 FEET.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
NJC027-031-010548-
/O.EXT.KPHI.FL.W.0053.000000T0000Z-100401T0900Z/
/PPPN4.1.ER.100330T2252Z.100331T1216Z.100401T0300Z.NO/
348 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE POMPTON RIVER AT POMPTON PLAINS.
* AT 3:15 PM WEDNESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 16.0 FEET...HOMES ON NORTH PEQUANNOCK AVENUE BEGIN TO
FLOOD. RESIDENCES ON PEQUANNOCK AVENUE ALONG THE RIVER BETWEEN MADISON
AND SHADY STREETS BECOME SURROUNDED BY WATER. BUSINESSES ALONG ROUTE 23
NORTH BEGIN TO FLOOD.
$$
NJC031-010548-
/O.EXT.KPHI.FL.W.0044.000000T0000Z-100402T0100Z/
/WNQN4.2.ER.100329T2345Z.100331T0845Z.100401T1900Z.NO/
348 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* AT 3:00 PM WEDNESDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.58 WED 3 PM CRESTING
POMPTON RIVER
POMPTON PLAINS 16.0 16.47 WED 3 PM CRESTED
WANAQUE RIVER
WANAQUE DAM 5.0 5.85 WED 3 PM CRESTED
&&066
WGUS81 KPHI 312100
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
500 PM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
POMPTON RIVER AT POMPTON PLAINS AFFECTING MORRIS AND PASSAIC COUNTIES
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-010700-
/O.CON.KPHI.FL.W.0051.000000T0000Z-100401T1100Z/
/MCPN4.1.ER.100331T0615Z.100331T1745Z.100401T0500Z.NO/
500 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 5.6 FEET.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
$$
NJC027-031-010659-
/O.CON.KPHI.FL.W.0053.000000T0000Z-100401T0900Z/
/PPPN4.1.ER.100330T2252Z.100331T1216Z.100401T0300Z.NO/
500 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE POMPTON RIVER AT POMPTON PLAINS.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 16.36 FEET AND FALLING.
THE AHPS WEB PAGE STAGE OF 19 FEET IS INCORRECT.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER
TONIGHT.
* IMPACT...AT 16.0 FEET...HOMES ON NORTH PEQUANNOCK AVENUE BEGIN TO
FLOOD. RESIDENCES ON PEQUANNOCK AVENUE ALONG THE RIVER BETWEEN MADISON
AND SHADY STREETS BEOME SURROUNDED BY WATER. BUSINESSES ALONG ROUTE 23
NORTH BEGIN TO FLOOD.
$$
NJC031-010659-
/O.CON.KPHI.FL.W.0044.000000T0000Z-100402T0100Z/
/WNQN4.2.ER.100329T2345Z.100331T0845Z.100401T1900Z.NO/
500 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 5.8 FEET AND FALLING.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.58 WED 4 PM CRESTED, SLOWLY FALLING
POMPTON RIVER
POMPTON PLAINS 16.0 16.38 WED 4 PM CRESTED AND FALLING
WANAQUE RIVER
WANAQUE DAM 5.0 5.80 WED 4 PM CRESTED AND FALLING
&&433
WGUS81 KPHI 010052
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
852 PM EDT WED MAR 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
POMPTON RIVER AT POMPTON PLAINS AFFECTING MORRIS AND PASSAIC COUNTIES
WANAQUE RIVER AT WANAQUE DAM AFFECTING PASSAIC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-010753-
/O.EXT.KPHI.FL.W.0051.000000T0000Z-100401T0753Z/
/MCPN4.1.ER.100331T0615Z.100331T1745Z.100401T0153Z.NO/
852 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 5.5 FEET AND STEADY.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
$$
NJC027-031-010757-
/O.EXT.KPHI.FL.W.0053.000000T0000Z-100401T0757Z/
/PPPN4.1.ER.100330T2252Z.100331T1216Z.100401T0157Z.NO/
852 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE POMPTON RIVER AT POMPTON PLAINS.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.2 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 16.0 FEET...HOMES ON NORTH PEQUANNOCK AVENUE BEGIN TO
FLOOD. RESIDENCES ON PEQUANNOCK AVENUE ALONG THE RIVER BETWEEN MADISON
AND SHADY STREETS BEOME SURROUNDED BY WATER. BUSINESSES ALONG ROUTE 23
NORTH BEGIN TO FLOOD.
$$
NJC031-011052-
/O.EXT.KPHI.FL.W.0044.000000T0000Z-100402T0000Z/
/WNQN4.2.ER.100329T2345Z.100331T0845Z.100401T1800Z.NO/
852 PM EDT WED MAR 31 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 5.7 FEET AND FALLING.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY AFTERNOON.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.54 WED 8 PM CRESTED, FALLING.
POMPTON RIVER
POMPTON PLAINS 16.0 16.18 WED 8 PM CRESTED, FALLING.
WANAQUE RIVER
WANAQUE DAM 5.0 5.65 WED 8 PM CRESTED, FALLING.
&&376
WGUS81 KPHI 010534
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
134 AM EDT THU APR 1 2010
...THE FLOOD WARNING IS CANCELLED FOR THE PEQUANNOCK RIVER...
&&
NJC027-031-010604-
/O.CAN.KPHI.FL.W.0051.000000T0000Z-100401T0753Z/
/MCPN4.1.ER.100331T0615Z.100331T1745Z.100401T0322Z.NO/
134 AM EDT THU APR 1 2010
THE FLOOD WARNING IS CANCELLED FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* AT 1:15 AM THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE TO FALL.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.45 THU 1 AM CRESTED
&&
IOVINOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:17 AM EDT, 6 hours 59 minutes earlier.
Area forecast discussion, Mar 30, 3:17 AM EDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EDT TUE MAR 30 2010
.SYNOPSIS...
LOW PRESSURE WILL STALL JUST EAST OF THE COAST TODAY...AND MOVE
SLOWLY EASTWARD TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL THEN
FILL IN BEHIND THE DEPARTING LOW LATER WEDNESDAY THROUGH THE
REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS AND NAM HAVE COME INTO A BIT OF A CONSENSUS THIS MORNING...
WITH THE SURFACE LOW REMAINING JUST A COUPLE OF MILES OFF THE COAST
AS OPPOSED TO BEING OVER LAND AS IT MOVES NORTHWARD TODAY.
HOWEVER...WRAP-AROUND RAIN WILL STILL AFFECT OUR AREA TODAY AS THE
UPPER LOW MOVES EASTWARD OVERHEAD AND JOINS WITH THE SURFACE LOW.
MOISTURE IS COPIOUS WITH THIS SYSTEM STILL...SO RAIN AMOUNTS ARE
EXPECTED TO BE RATHER HEALTHY, ALTHOUGH NOT AS EXCESSIVE AS ONCE
FEARED. SEE THE HYDROLOGY SECTION BELOW FOR A FEW MORE DETAILS.
WINDS WILL BE ANOTHER STORY. THE STRONG WINDS HAVE NOT MATERIALIZED
OVERNIGHT...AND IT IS THOUGHT THAT WINDS WILL REMAIN BELOW WIND
ADVISORY CRITERIA TODAY. 925 HPA WINDS ON THE GFS AS WELL AS THE NAM
WERE 40 TO 45 KNOTS....AND 1000 HPA WINDS WERE HALF THAT. EVEN SO...
WINDS ARE STILL EXPECTED TO GUST TO 35 TO 40 MILES AN HOUR TODAY.
THERE COULD EVEN BE SOME STRONGER GUSTS...UP TO ABOUT 45 MILES AN
HOUR...OVER THE HIGHER TERRAIN OF EASTERN PENNSYLVANIA AND NORTHERN
NEW JERSEY. A SPECIAL WEATHER STATEMENT WILL BE ISSUED TO CALL
ATTENTION TO STRONG WIND GUSTS TODAY.
TEMPERATURES WERE CUT DOWN FROM WHAT WAS INHERITED BY A COUPLE OF
DEGREES AS WIND AND RAIN WILL PREVAIL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE WRAP-AROUND MOISTURE AND ENERGY IS FORECAST TO DIMINISH DURING
TONIGHT...WITH PRECIPITATION CHANCES DWINDLING FROM LIKELY TO CHANCE
OVERNIGHT AS THE LOW BEGINS TO PULL AWAY...TAKING THE RAIN AND
UPWARD VERTICAL MOTION WITH IT. SO...ANY RAIN SHOULD BECOME LIGHTER
WITH TIME AS WELL. OF COURSE, IT WILL REMAIN MOIST IN THE LOWEST
LEVELS...BUT CONTINUING WINDS SHOULD PRECLUDE ANY FOG FORMATION. ANY
LEFTOVER RAIN NORTH SHOULD DEPART WEDNESDAY MORNING...WITH DRY
WEATHER BY AFTERNOON EVERYWHERE.
CONDITIONS WILL THEN IMPROVE MARKEDLY LATER WEDNESDAY AND INTO
THURSDAY AS A LARGE RIDGE OF HIGH PRESSURE TAKES AIM AT OUR AREA.
SKIES WILL CLEAR AND TEMPERATURES WILL RISE OVER 20 DEGREES BETWEEN
TUESDAY AND THURSDAY. HIGHS ONLY IN THE 40S TO NEAR 50 TODAY WILL
CLIMB TO THE MID AND POSSIBLY UPPER 70S THURSDAY. MOS GUIDANCE MAY
YET AGAIN BE TOO COOL AS NEAR-FULL APRIL SUNSHINE WORKS ITS MAGIC.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE UPPER AND SURFACE RIDGE THAT WILL BE MOVING TOWARD THE AREA
AT THE END OF THE SHORT TERM...WILL REMAIN IN CONTROL OF THE
WEATHER DURING MUCH OF THE LONG TERM PART OF THE FORECAST AS WELL.
THIS WILL BRING FAIR WEATHER AND PLEASANT TEMPERATURES FOR FRIDAY
THROUGH THE WEEKEND. THE TEMPERATURES IN TODAY/S FCST ARE A LITTLE
BIT COOLER THAN YESTERDAYS...BUT OVERALL 10 TO 15 DEGREES ABOVE
NORMAL WILL STILL BE A WELCOME CHANGE TO TH RECENT COOL/WET
PATTERN. HIGHS FRI-SUN WILL MAINLY BE IN THE LOW 70S WITH COOLER
TEMPERATURES NEAR THE BEACHES. LOWS WILL RANGE FROM 45 TO 50 IN
MOST AREAS.
A LOW PRESSURE SYSTEM IS SHOWN MOVING ACROSS EASTERN CANADA ON
SUNDAY WITH AN ATTACHED COLD FRONT APPROACHING THE AREA EARLY
MONDAY. IT/S TOO EARLY TO BE VERY PRECISE REGARDING LOCATIONS AND
CHANCES FOR SHOWERS WITH THE FEATURE. IT APPEARS, HOWEVER, THAT THE
BETTER MOISTURE/LIFT WILL BE ACROSS THE NORTH. I HAVE INCLUDED SMALL
CHC POPS FOR THE NORTHER COUNTIES FOR NOW.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE WILL MOVE TOWARD THE AREA AND STALL JUST OFF
OF THE NEW JERSEY COAST TODAY. LIGHT RAIN IS EXPECTED TO INCREASE
THIS MORNING AND INCREASE IN INTENSITY AND COVERAGE THROUGHOUT THE
DAY. THE FORECAST WILL HAVE A VARIETY OF CONDITIONS VARYING FROM
SITE TO SITE. THE FATHER WEST ONE GOES, VFR CONDITIONS ARE OCCURRING
AT RDG/ABE. MVFR CONDITIONS ARE OCCURRING FROM TTN/PNE/PHL/ILG, AND
IFR CONDITIONS ARE CLOSER TO THE COAST AT MIV/ACY. WE EXPECT
EVERYONE TO BECOME IFR LATER THIS MORNING AS THE LOW PRESSURE SYSTEM
GETS CLOSER TO THE AREA, AND THE RAIN INCREASES. AS THE LOW GETS
CLOSER AND STRENGTHENS, WINDS WILL BECOME QUITE GUSTY FROM THE
NORTHWEST TODAY INTO TUESDAY NIGHT. CONDITIONS MAY START TO IMPROVE
TUESDAY NIGHT AS THE LOW BEGINS TO WEAKEN AND BEGINS TO SLOWLY MOVE
TO THE EAST.
OUTLOOK...
CONDITIONS WILL IMPROVE EVEN MORE BY WEDNESDAY AS THE LOW MOVES
FARTHER AWAY, HOWEVER WINDS MAY STILL BE GUSTY. CONDITIONS WILL
IMPROVE EVEN MORE LATER IN THE WEEK AND THE EARLY PART OF THE
WEEKEND AS HIGH PRESSURE MOVES INTO THE AREA.
&&
.MARINE...
AN AREA OF LOW PRESSURE WILL MOVE TOWARD THE AREA AND STALL JUST OFF
OF THE NEW JERSEY COAST TODAY. AS IT DOES SO, IT WILL STRENGTHEN AND
CAUSE WINDY CONDITIONS ACROSS THE WATERS. THE WINDS WILL COME DOWN
SOONER ALONG OUR FAR NORTHERN WATERS AS THE LOW PRESSURE SETTLES
OVER THE AREA LATER IN THE DAY, BUT THE WINDS ARE EXPECTED TO REMAIN
GUSTY FOR THE REST OF THE WATERS AND DELAWARE BAY. A GALE WARNING IS
IN EFFECT FOR ALL AREAS, HOWEVER, WE DECIDED TO EXTEND THE GALE
WARNINGS A FEW HOURS ON THE BACK END. THE VERY FAR NORTHERN PORTION
OF OUR COASTAL WATERS IS NOW IN EFFECT UNTIL 6PM, AND THE REST OF
THE WATERS AND DELAWARE BAY IS IN EFFECT UNTIL 4 AM WEDNESDAY
MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR A FEW
HOURS ON WEDNESDAY AS THE LOW PRESSURE SYSTEM WEAKENS AND MOVES AWAY
FROM THE AREA, BUT CONDITIONS WILL IMPROVE GREATLY FOR THE END OF
THE WEEK AND EARLY PART OF THE WEEKEND. HIGH PRESSURE IS EXPECTED TO
MOVE INTO THE AREA LATER THIS WEEK, KEEPING CONDITIONS WELL BELOW
SMALL CRAFT ADVISORY CRITERIA.
&&
.HYDROLOGY...
THE FLOOD WATCH WILL BE CONTINUED AS IS THIS MORNING...AND PERSIST
THROUGH TODAY. SINCE MORE RAIN WILL BE MOVING CYCLONICALLY INTO OUR
AREA THIS MORNING...THE POSSIBILITY OF FLOODING WILL NEED TO
CONTINUE TO BE HIGHLIGHTED. HOWEVER, RAIN AMOUNTS HAVE BEEN REDUCED
SOMEWHAT FROM PREVIOUS LEVELS. THE CURRENT THINKING IS FOR GENERAL
ADDITIONAL AMOUNTS OF 0.75 TO 1.50 INCHES OF RAIN TODAY INTO
TONIGHT...AND LOCALLY 2 INCHES.
THIS PREVIOUS AND FORECAST RAINFALL WOULD CAUSE MINOR TO MODERATE
FLOODING OF THE SMALLER STREAMS AND RIVERS...WITH A CHANCE OF
ISOLATED MAJOR FLOODING OVER NORTHERN AND CENTRAL NEW JERSEY, WHERE
RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM THE PREVIOUS RAINS.
REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS CONTINUE TO BE SPARED HEAVY
RAINFALL, AND THOSE RIVERS WILL LIKELY BE LESS OF A CONCERN WITHIN
THE FLOOD WATCH AREA. THE RARITAN, MILLSTONE, AND THE PASSAIC RIVERS
ARE ANOTHER STORY, WHERE FLOODING IS EXPECTED TO BE MINOR TO
MODERATE...WITH A CHANCE OF ISOLATED MAJOR FLOODING ON THE LATTER
TWO.
&&
.TIDES/COASTAL FLOODING...
TIDES ARE CURRENTLY RUNNING ABOUT 1 TO 1.5 FEET ABOVE THE
ASTRONOMICAL FORECASTS. WITH THESE ANOMALIES, MOST AREAS WOULD
EXPERIENCE MINOR COASTAL FLOODING. HOWEVER, AS THE LOW PRESSURE
SYSTEM MOVES CLOSER TO OUR AREA, IT MAY HELP TO INCREASE THE
ANOMALIES, SO WE DECIDED NOT TO TAKE DOWN OUR COASTAL FLOOD WARNING
OR ADVISORY AT THIS TIME. THE COASTAL FLOOD WARNING COVERS THE NEXT
HIGH TIDE ALONG THE COAST AND LOWER DELAWARE BAY WHICH IS FORECAST
TO OCCUR BETWEEN 8 AM AND 10 AM. THE COASTAL FLOOD ADVISORY COVERS
THE NEXT HIGH TIDE FOR THE UPPER DELAWARE BAY AND TIDAL DELAWARE
RIVER WHICH IS FORECAST TO OCCUR BETWEEN NOON AND 3 PM. IT IS
POSSIBLE THAT AN ADVISORY MAY BE NEEDED AFTER THIS TIDE CYCLE FOR
ADDITIONAL MINOR COASTAL FLOODING, SO WE WILL CONTINUE TO MONITOR
THE FORECAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ067>071.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
PAZ070-071.
NJ...FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ008>010-012>027.
COASTAL FLOOD WARNING UNTIL NOON EDT TODAY FOR NJZ012>014-
020>027.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
NJZ016>019.
DE...FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD WARNING UNTIL NOON EDT TODAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 AM EDT WEDNESDAY FOR ANZ430-431-451>455.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ450.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM...NIERENBERG/
LONG TERM...NIERENBERG
AVIATION...ROBERTSON
MARINE...ROBERTSON
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 30, 3:30 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT TUE MAR 30 2010 NJZ008>010-015-PAZ067>069-310730- MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 330 AM EDT TUE MAR 30 2010 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ALSO...NORTH TO NORTHWEST WINDS GUSTING UP TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020>027-310730- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 330 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL NOON EDT TODAY... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. ALSO...NORTH TO NORTHWEST WINDS GUSTING UP TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ001-007-PAZ054-055-060>062-310730- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 330 AM EDT TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NORTH TO NORTHWEST WINDS GUSTING UP TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. ALSO...RAIN MAY BE HEAVY AT TIMES TODAY AND CAUSE LOCALIZED FLOODING OF ROADS AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-310730- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 330 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING UP TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-310730- KENT-INLAND SUSSEX-DELAWARE BEACHES- 330 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ALSO...NORTH TO NORTHWEST WINDS GUSTING UP TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. ALSO...RAIN MAY BE HEAVY AT TIMES TODAY AND CAUSE LOCALIZED FLOODING OF ROADS AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-310730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-310730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 330 AM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:32 AM EDT | Areal Flood Warning | PHI | Salem | 12 hr |
| Mar 30, 4:15 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 6 days |
| Mar 30, 4:15 AM EDT | River Flood Warning | PHI | Essex, Passaic | 5 days |
| Mar 30, 10:04 AM EDT | River Flood Warning | PHI | Morris, Somerset | 69 hr |
| Mar 30, 10:09 AM EDT | River Flood Warning | PHI | Somerset | 48 hr |
| Mar 30, 1:35 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 8 hr |
| Mar 30, 1:51 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Mar 30, 2:13 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 24 hr |
| Mar 30, 3:03 PM EDT | Small Craft Advisory | PHI | 21 hr | |
| Mar 30, 3:18 PM EDT | River Flood Warning | PHI | Mercer | 8 hr |
| Mar 30, 3:28 PM EDT | River Flood Warning | PHI | Morris, Passaic | 33 hr |
| Mar 30, 3:28 PM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 13 hr |
| Mar 30, 3:33 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 19 hr |
| Mar 30, 7:16 PM EDT | River Flood Warning | PHI | Morris | 24 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.